# SDR QXEA200701707

- Difficulty date: November 8, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 18,892 hours, 27,507 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 98033973
- Condition: Inoperative
- Location: Nr 2
- Part time: 12,192 hours, 17,507 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RDM - ON FLIGHT 2034, RETURNED TO GATE, AHRS DATA INVALID AND HSI HEADING MISMATCH ADVISORY MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
